| Model Number |
8H23R12 |
| Medical Device Problem Codes |
Contamination (1120); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that there was a foreign material in the av loop.But in the photo provided, it looked like a cracked port.See attached photo.The device was used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the customer reported a hair on the device, no multiple issues or a cracked connector.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of a piece of foreign material (fm) under the tubing on the connector.There was no evidence of any cracks.The customer has provided a photo showing evidence of the fm.Reason for the return was confirmed.Correction b5: event description updated.Additional review of the event and additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom tubing pack, it was reported that there was a foreign material in the av loop.The device was used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that hair-like material was seen on the device.It was confirmed that the connector was not cracked.